Alert archive / Iowa / Freeze Warnings in 2016

Freeze Warning 2, NWS Des Moines, IA

April 11, 201635 counties in Iowa

NWS Des Moines, IA issued this freeze warning at Apr 11, 2016, 9:42 AM CDT for 35 counties in Iowa. It took effect at Apr 12, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2016, 9:42 AM CDT (14:42 UTC)
In effect from
Apr 12, 2016, 1:00 AM CDT
Expired
Apr 12, 2016, 9:00 AM CDT
In force
8 hr
Issued by
NWS Des Moines, IA
All 35 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 2.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1922 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-172 m²/s²
0-3 km storm-relative helicity
-160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

960 
WWUS73 KDMX 111442
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
942 AM CDT MON APR 11 2016

...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES TONIGHT...

.READINGS WILL DROP BELOW THE FREEZING MARK AGAIN TONIGHT ACROSS
IOWA. HIGH PRESSURE CURRENTLY DROPPING INTO THE DAKOTAS WILL
SETTLE INTO THE STATE TOWARD DAYBREAK TUESDAY BRINGING WITH IT
LIGHT WINDS...CLEAR SKIES...AND A DRY AIRMASS...QUITE FAVORABLE
FOR NIGHTTIME COOLING. THE WARNING DOES NOT EXTEND TO NORTHERN
IOWA AS THOSE LOCATIONS HAVE NOT SUFFICIENTLY PROGRESSED THROUGH
THE GROWING SEASON TO WARRANT ISSUANCE.

IAZ036>039-044>050-057>062-070>075-081>086-092>097-112115-
/O.NEW.KDMX.FZ.W.0002.160412T0600Z-160412T1400Z/
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA...
ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...
WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL...
ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...
EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...
OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...
OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI...
LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...
BLOOMFIELD
942 AM CDT MON APR 11 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL BELOW 32 DEGREES AFTER
  MIDNIGHT REACHING OVERNIGHT LOWS IN THE MIDDLE TO UPPER 20S.

* IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR DAMAGED
  BY THE COLD TEMPERATURES AND RESULTANT FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SMALL
4 follow-up statements
740 
WWUS73 KDMX 112016
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT MON APR 11 2016

...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES OVERNIGHT...

.READINGS WILL DROP BELOW THE FREEZING MARK AGAIN TONIGHT ACROSS
IOWA. HIGH PRESSURE CURRENTLY DROPPING INTO THE DAKOTAS WILL
SETTLE INTO THE STATE TOWARD DAYBREAK BRINGING WITH IT LIGHT
WINDS...CLEAR SKIES...AND A DRY AIRMASS...QUITE FAVORABLE FOR
NIGHTTIME COOLING. THE WARNING DOES NOT EXTEND TO NORTHERN IOWA AS
THOSE LOCATIONS HAVE NOT SUFFICIENTLY PROGRESSED THROUGH THE
GROWING SEASON TO WARRANT ISSUANCE.

IAZ036>039-044>050-057>062-070>075-081>086-092>097-120300-
/O.CON.KDMX.FZ.W.0002.160412T0600Z-160412T1400Z/
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA...
ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...
WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL...
ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...
EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...
OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...
OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI...
LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...
BLOOMFIELD
316 PM CDT MON APR 11 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

* TEMPERATURE...TEMPERATURES WILL FALL BELOW 32 DEGREES AFTER
  MIDNIGHT...REACHING OVERNIGHT LOWS IN THE 20S.

* IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR 
  DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SMALL
940 
WWUS73 KDMX 120219
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
919 PM CDT MON APR 11 2016

...ANOTHER ROUND OF BELOW FREEZING TEMPERATURES OVERNIGHT...

.READINGS WILL DROP BELOW THE FREEZING MARK AGAIN TONIGHT ACROSS
IOWA. HIGH PRESSURE CURRENTLY DROPPING INTO THE DAKOTAS WILL
SETTLE INTO THE STATE TOWARD DAYBREAK...BRINGING WITH IT LIGHT
WINDS...CLEAR SKIES...AND DRY AIR...QUITE FAVORABLE FOR NIGHTTIME
COOLING. THE WARNING DOES NOT EXTEND TO NORTHERN IOWA AS THOSE
LOCATIONS HAVE NOT SUFFICIENTLY PROGRESSED THROUGH THE GROWING
SEASON TO WARRANT ISSUANCE.

IAZ036>039-044>050-057>062-070>075-081>086-092>097-121030-
/O.CON.KDMX.FZ.W.0002.160412T0600Z-160412T1400Z/
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA...
ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...
WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL...
ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...
EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...
OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...
OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI...
LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...
BLOOMFIELD
919 PM CDT MON APR 11 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

* TEMPERATURE...TEMPERATURES WILL FALL BELOW 32 DEGREES AFTER 
  MIDNIGHT...REACHING OVERNIGHT LOWS IN THE 20S. 

* IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR 
  DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KS
365 
WWUS73 KDMX 120911
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
411 AM CDT TUE APR 12 2016

...FREEZING TEMPERATURES CONTINUE THIS MORNING...

IAZ036>039-044>050-057>062-070>075-081>086-092>097-121400-
/O.CON.KDMX.FZ.W.0002.000000T0000Z-160412T1400Z/
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA...
ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...
WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL...
ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...
EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...
OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...
OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI...
LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...
BLOOMFIELD
411 AM CDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...TEMPERATURES LOOK TO RANGE IN THE 20S DURING
  MAJORITY OF THE MORNING HOURS TODAY BEFORE RAPIDLY RISING ABOVE
  FREEZING AFTER 9 AM.

* IMPACTS...TENDER UNPROTECTED VEGETATION MAY BE KILLED OR 
  DAMAGED BY THE COLD TEMPERATURES AND RESULTANT FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

PODRAZIK
344 
WWUS73 KDMX 121358
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
858 AM CDT TUE APR 12 2016


IAZ036>039-044>050-057>062-070>075-081>086-092>097-121500-
/O.EXP.KDMX.FZ.W.0002.000000T0000Z-160412T1400Z/
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...WEBSTER CITY...IOWA FALLS...ELDORA...
ACKLEY...GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...
WATERLOO...CEDAR FALLS...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...
CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...GRINNELL...
ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...
EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...
OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...
OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI...
LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...
BLOOMFIELD
858 AM CDT TUE APR 12 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES ACROSS THE WARNING AREA WARMED NICELY THIS MORNING.
NEARLY ALL LOCATIONS WITHIN THE AREA ARE ABOVE OR WITHIN A COUPLE
DEGREES OF FREEZING.  REMAINING SITES BELOW FREEZING SHOULD
QUICKLY RISE ABOVE SHORTLY AFTER 9 AM THIS MORNING.

$$

CURTIS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this freeze warning went out at Apr 11, 6:30 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 11, 6:30 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
630 AM CDT MON APR 11 2016

.SHORT TERM.../TODAY/
ISSUED AT 348 AM CDT MON APR 11 2016

THE PRIMARY SURFACE COLD ADVECTION SURGE IS MOVING ACROSS CENTRAL
AND SOUTHERN IOWA THIS MORNING. IN ADDITION TO COLDER
TEMPERATURES ARRIVING...MUCH DRIER AIR IS MOVING INTO THE STATE AS
WELL WITH DEWPOINTS IN THE TEENS ALREADY INTO NORTHWEST IOWA. THIS
IS OCCURRING AS A TROUGH IS MOVING ACROSS THE UPPER MIDWEST AND
INTO THE GREAT LAKES REGION TODAY. THE 850 MB TEMPERATURES WILL
CONTINUE TO TUMBLE THROUGH THE MORNING HOURS WITH -8C REACHING
INTO THE NORTHERN PORTION OF THE STATE BEFORE THE AIR MASS
MODIFIES A BIT INTO THE AFTERNOON. GOOD MIXING TODAY TO NEAR
800-775 MB WILL HELP MAXIMIZE HIGHS TODAY DESPITE THE SEASONABLY
COLD TEMPERATURES ALOFT. HIGHS WILL BE IN THE MID 40S NORTH TO MID
50S SOUTH. THE WIND WILL BE BREEZY FROM THE NORTHWEST WITH SOME
GUSTS NEAR 25 MPH THIS AFTERNOON. THE MID LEVEL CLOUDS OVER
SOUTHERN IOWA WILL SHIFT SOUTH DURING THE DAY. POTENTIAL FOR
4-5KFT STRATUS OR VERY SHALLOW CUMULUS TO DEVELOP OVER NORTHERN
IOWA THIS MORNING BEFORE DISSIPATING WITH CONTINUED AIRMASS DRYING
THIS AFTERNOON.

.LONG TERM.../TONIGHT THROUGH SUNDAY/
ISSUED AT 348 AM CDT MON APR 11 2016

TEMPERATURES WERE THE MAIN FOCUS THROUGHOUT THE EXTENDED PERIOD
AS A LARGE UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL U.S. AND
DOMINATES THE WEATHER PATTERN INTO NEXT WEEKEND. UTILIZED A BLEND
OF THE GFS/ECMWF THROUGHOUT THE PERIOD...WITH A SLIGHT LEAN TOWARD
THE WARMER GFS OVER THE WEEKEND.

TONIGHT INTO TUESDAY...HARD FREEZE IN STORE ACROSS THE FORECAST
AREA AS TEMPERATURES LOOK TO DROP INTO THE LOWER TO MIDDLE 20S.
HELD OFF ON ANY HEADLINES ATTM AS STILL SOME UNCERTAINTY HOW FAR
NORTH A FREEZE WARNING NEEDS TO GO DUE TO THE LACK OF SIGNIFICANT
GROWING DEGREE DAYS. ONE LAST COOL DAY EXPECTED ON TUESDAY AS THE
CANADIAN SURFACE HIGH SLOW TO PUSH EAST.

WEDNESDAY THROUGH SUNDAY...WEAK SHORTWAVE CUTS ACROSS MINNESOTA
LATE TUESDAY NIGHT INTO WEDNESDAY BUT MAINLY BRINGS SOME CLOUD
COVER TO NORTHERN IOWA. OTHERWISE...THE WARMUP BEGINS WEDNESDAY AS
THE FORECAST AREA WILL SEE SOUTHERLY WINDS INCREASE ON THE
BACKSIDE OF THE SURFACE HIGH TO STALL OVER THE EASTERN U.S. UPPER
LEVEL RIDGE CONTINUES TO BUILD AND STRENGTHEN OVER THE EASTERN
TWO-THIRDS OF THE COUNTRY THURSDAY INTO FRIDAY...KEEPING IOWA WELL
WITHIN THE WAA REGIME. TRENDED WARMER THURSDAY THROUGH SUNDAY FOR
MAX TEMPS AS EACH DAY CONTINUES TO SHOW SIGNS OF DECENT MIXING AND
PLENTY OF SUNSHINE. PLUS...THE AIR MAS REMAINS VERY DRY AND
SUSPECT MAX TEMPS MIGHT BE EVEN TOO COOL FOR FRIDAY AND SATURDAY
AS MIXING MIGHT BE A BIT STRONGER THAN WHAT THE MODELS ARE
DEPICTING. MEX MOS GUIDANCE THE WARMEST AND EVEN THE ECE MOS
GUIDANCE WARMING WELL INTO THE 70S OVER NEXT WEEKEND. TWEAKED UP
MAX TEMPS A COUPLE DEGREES ON SATURDAY AND SUNDAY AND WOULD NOT BE
SURPRISED IF A FEW STATIONS TOP 80 OVER THE WEEKEND.

&&

.AVIATION.../FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING/
ISSUED AT 629 AM CDT MON APR 11 2016

BREEZY NORTHWEST WINDS WILL PREVAIL TODAY BEFORE BECOMING LIGHT
TONIGHT AS HIGH PRESSURE ARRIVES. VFR CONDITIONS WILL REMAIN
THROUGH THE PERIOD. A PERIOD OF SCT 4-5 KFT CLOUDS MOVING OVER
NORTHEAST IOWA THIS MORNING OTHERWISE CLEARING THIS AFTERNOON AND
INTO THE OVERNIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DONAVON
LONG TERM...PODRAZIK
AVIATION...DONAVON
Hazardous weather outlook, Apr 11, 5:06 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
506 AM CDT MON APR 11 2016

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-121015-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
506 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A WIDESPREAD HARD FREEZE IS EXPECTED TONIGHT INTO TUESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KLP

Nearby

Freeze Warnings in Iowa, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.